Alert archive / Arizona / Red Flag Warnings in 2013

Red Flag Warning 8, NWS Tucson, AZ

April 16, 2013

NWS Tucson, AZ issued this red flag warning at Apr 16, 2013, 2:58 AM MST. It took effect at Apr 17, 2013, 12:00 PM MST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 16, 2013, 2:58 AM MST (09:58 UTC)
In effect from
Apr 17, 2013, 12:00 PM MST
Expired
Apr 17, 2013, 7:07 PM MST
In force
7 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

704 
WWUS85 KTWC 160958
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
258 AM MST TUE APR 16 2013

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND
WEDNESDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA...

.A LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL BRING STRONG
AND GUSTY WINDS TO PORTIONS OF SOUTHEAST ARIZONA TODAY AND
WEDNESDAY. THE COMBINATION OF THE STRONG AND GUSTY WINDS...RELATIVE
HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER RATING
WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

AZZ146-148-161830-
/O.NEW.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/
/O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
258 AM MST TUE APR 16 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING FOR ZONE 148 AND ELEVATIONS BELOW 5000 FEET
IN ZONE 146...
...RED FLAG WARNING IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY FOR
EASTERN PORTIONS OF ZONE 148 AND ELEVATIONS BELOW 5000 FEET IN
ZONE 146...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY. A
RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS COCHISE...
  SOUTHERN GRAHAM...SOUTHERN GREENLEE...SANTA CRUZ AND EASTERN
  PIMA COUNTIES. THE RED FLAG WARNING ON WEDNESDAY AFFECTS
  COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE
  WHITE MOUNTAINS ABOVE 5000 FT ARE NOT INCLUDED.

* TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE
  EXPECTED TODAY FROM 11 AM MST IN THE MORNING THROUGH 8 PM MST IN
  THE EVENING. CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
  WEDNESDAY FROM NOON UNTIL 8 PM MST.

* WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30
  MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE STRONGEST
  WINDS ACROSS THE HIGHER ELEVATIONS.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ147-161830-
/O.EXA.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
258 AM MST TUE APR 16 2013

...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS SOUTHEAST
  PINAL COUNTY. 

* TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE
  EXPECTED TODAY FROM 11 AM MST IN THE MORNING THROUGH 8 PM MST IN
  THE EVENING.

* WINDS...SUSTAINED 20-FOOT SOUTHWEST WINDS OF 15 TO 25 MPH WITH
  GUSTS TO AROUND 40 MPH.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A COMBINATION
OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES
WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT
WEATHER.GOV/TUCSON
5 follow-up statements
522 
WWUS85 KTWC 161734
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1034 AM MST TUE APR 16 2013

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY AND
WEDNESDAY ACROSS PORTIONS OF SOUTHEAST ARIZONA...

.A LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL CONTINUE TO BRING
STRONG AND GUSTY WINDS TO PORTIONS OF SOUTHEAST ARIZONA TODAY AND
WEDNESDAY. THE COMBINATION OF THE STRONG AND GUSTY WINDS...
RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER
RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

AZZ148-170300-
/O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/
/O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1034 AM MST TUE APR 16 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
WEDNESDAY...

* AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS COCHISE...
  SOUTHERN GRAHAM...SOUTHERN GREENLEE...SANTA CRUZ AND EASTERN
  PIMA COUNTIES. THE RED FLAG WARNING ON WEDNESDAY AFFECTS
  COCHISE...SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. 

* TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE
  EXPECTED TODAY THROUGH 8 PM MST IN THE EVENING. CRITICAL FIRE
  WEATHER CONDITIONS ARE EXPECTED WEDNESDAY FROM NOON UNTIL 8 PM
  MST.

* WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30 
   MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE 
   STRONGEST WINDS ACROSS THE HIGHER ELEVATIONS.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND
   15 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO 
   EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING 
   IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE
GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-170300-
/O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/
/O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
1034 AM MST TUE APR 16 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
BELOW 5000 FEET...
...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
WEDNESDAY BELOW 5000 FEET...

* AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS COCHISE...
  SOUTHERN GRAHAM...SOUTHERN GREENLEE... AND SANTA CRUZ COUNTIES.
  THE RED FLAG WARNING ON WEDNESDAY AFFECTS COCHISE...SOUTHERN
  GRAHAM AND SOUTHERN GREENLEE COUNTIES. THE WHITE MOUNTAINS ABOVE
  5000 FT ARE NOT INCLUDED.

* TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED
  TODAY THROUGH 8 PM MST IN THE EVENING. CRITICAL FIRE WEATHER
  CONDITIONS ARE EXPECTED WEDNESDAY FROM NOON UNTIL 8 PM MST.

* WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30
  MPH WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE STRONGEST
  WINDS ACROSS THE HIGHER ELEVATIONS.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE
GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ147-170300-
/O.CON.KTWC.FW.W.0007.130416T1800Z-130417T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
1034 AM MST TUE APR 16 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

* AFFECTED AREA...THE RED FLAG WARNING TODAY AFFECTS SOUTHEAST 
  PINAL COUNTY. 

* TIMING...WIDESPREAD CRITICAL FIRE WEATHER CONDITIONS ARE 
   EXPECTED TODAY FROM 11 AM MST IN THE MORNING THROUGH 8 PM 
   MST IN THE EVENING. 

* WINDS...SUSTAINED 20-FOOT SOUTHWEST WINDS OF 15 TO 25 MPH 
   WITH GUSTS TO AROUND 40 MPH. 

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND
   15 PERCENT. 

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO 
   EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING 
   IS NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL IN THE NEAR FUTURE. A
COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM
TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE
GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$


VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
138 
WWUS85 KTWC 170309
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
809 PM MST TUE APR 16 2013

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN ON WEDNESDAY
ACROSS PORTIONS OF SOUTHEAST ARIZONA...

.A LOW PRESSURE SYSTEM OVER THE WESTERN STATES WILL CONTINUE TO
BRING STRONG AND GUSTY WINDS TO PORTIONS OF SOUTHEAST ARIZONA
ON WEDNESDAY. THE COMBINATION OF THE STRONG AND GUSTY WINDS...
RELATIVE HUMIDITY VALUES BELOW 15 PERCENT AND A HIGH FIRE DANGER
RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

AZZ148-171115-
/O.EXP.KTWC.FW.W.0007.000000T0000Z-130417T0300Z/
/O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
809 PM MST TUE APR 16 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
WEDNESDAY...
...RED FLAG WARNING HAS EXPIRED FOR THIS EVENING...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT FROM NOON TO 8 PM MST WEDNESDAY. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN ON
  WEDNESDAY FROM NOON UNTIL 8 PM MST.

* WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH
  WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE STRONGEST WINDS
  ACROSS THE HIGHER ELEVATIONS.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-171115-
/O.EXP.KTWC.FW.W.0007.000000T0000Z-130417T0300Z/
/O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
809 PM MST TUE APR 16 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 8 PM MST
WEDNESDAY BELOW 5000 FEET...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR THIS EVENING. A
RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT FROM NOON TO 8
PM MST WEDNESDAY.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED AGAIN ON
  WEDNESDAY FROM NOON UNTIL 8 PM MST.

* WINDS...SUSTAINED 20-FOOT SOUTHWEST TO WEST WINDS OF 20 TO 30 MPH
  WITH GUSTS TO 40 TO 50 MPH ARE EXPECTED WITH THE STRONGEST WINDS
  ACROSS THE HIGHER ELEVATIONS.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ147-170415-
/O.EXP.KTWC.FW.W.0007.000000T0000Z-130417T0300Z/
ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
809 PM MST TUE APR 16 2013

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

THE WINDS HAVE BEEN DECREASING DURING THE PAST HOUR OR SO...ARE
EXPECTED TO CONTINUE TO DECREASE THROUGH AROUND MIDNIGHT OR SO.
THEREFORE...THE RED FLAG WARNING WAS ALLOWED TO EXPIRE AT 8 PM MST
THIS EVENING.

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
380 
WWUS85 KTWC 171106
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
406 AM MST WED APR 17 2013

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS
PORTIONS OF SOUTHEAST ARIZONA...

.A LOW PRESSURE SYSTEM WILL CONTINUE TO BRING STRONG AND GUSTY
WINDS TO PORTIONS OF SOUTHEAST ARIZONA TODAY. THE COMBINATION OF
THE STRONG AND GUSTY WINDS...RELATIVE HUMIDITY VALUES BELOW 15
PERCENT AND A HIGH TO VERY HIGH FIRE DANGER RATING WILL RESULT IN 
CRITICAL FIRE WEATHER CONDITIONS.

AZZ148-171930-
/O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
406 AM MST WED APR 17 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR THE EASTERN
  HALF OF FIRE WEATHER ZONE 148...WHICH INCLUDES COCHISE...
  SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY
  BETWEEN NOON AND 8 PM MST THIS EVENING.

* WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 30
  MPH WITH GUSTS BETWEEN 40 AND 50 MPH WITH THE STRONGEST WINDS
  ACROSS THE HIGHER ELEVATIONS.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-171930-
/O.CON.KTWC.FW.W.0008.130417T1900Z-130418T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
406 AM MST WED APR 17 2013

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 8 PM MST
THIS EVENING BELOW 5000 FEET...

A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT FROM NOON
TODAY TO 8 PM MST THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR THE PORTIONS
  OF NORTHERN GREENLEE AND NORTHERN GRAHAM COUNTIES BELOW 5000
  FEET.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY
  BETWEEN NOON AND 8 PM MST THIS EVENING.

* WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 30
  MPH WITH GUSTS TO BETWEEN 40 AND 50 MPH.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY BETWEEN 10 AND 15
  PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT 
   HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE
EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG
WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE
THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT
WEATHER.GOV/TUCSON
921 
WWUS85 KTWC 171920
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
1220 PM MST WED APR 17 2013

...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY ACROSS
PORTIONS OF SOUTHEAST ARIZONA...

.A LOW PRESSURE SYSTEM WILL CONTINUE TO BRING STRONG AND GUSTY
WINDS TO PORTIONS OF SOUTHEAST ARIZONA TODAY. THESE WESTERLY
WINDS ARE EXPECTED TO PUSH DRIER AIR ACROSS THE REGION THIS
AFTERNOON RESULTING IN A DROP IN HUMIDITY LEVELS. THE COMBINATION
OF THE STRONG AND GUSTY WINDS...RELATIVE HUMIDITY VALUES NEAR OR
BELOW 15 PERCENT ALONG WITH A HIGH TO VERY HIGH FIRE DANGER
RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS.

AZZ148-180300-
/O.CON.KTWC.FW.W.0008.000000T0000Z-130418T0300Z/
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
1220 PM MST WED APR 17 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

* AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR THE EASTERN 
  HALF OF FIRE WEATHER ZONE 148...WHICH INCLUDES COCHISE... 
  SOUTHERN GRAHAM AND SOUTHERN GREENLEE COUNTIES. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP BETWEEN 1 PM AND 8 PM MST THIS EVENING.

* WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 30
  MPH WITH GUSTS BETWEEN 40 AND 50 MPH WITH THE STRONGEST WINDS
  ACROSS THE HIGHER ELEVATIONS.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY DROPPING TO NEAR
  AND BELOW 15 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

AZZ146-180300-
/O.CON.KTWC.FW.W.0008.000000T0000Z-130418T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-
1220 PM MST WED APR 17 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING
BELOW 5000 FEET...

A RED FLAG WARNING BELOW 5000 FEET REMAINS IN EFFECT UNTIL 8 PM
MST THIS EVENING. 

* AFFECTED AREA...THE RED FLAG WARNING TODAY IS FOR THE PORTIONS 
  OF NORTHERN GREENLEE AND NORTHERN GRAHAM COUNTIES BELOW 5000 
  FEET. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TODAY
  BETWEEN 1 PM AND 8 PM MST THIS EVENING.

* WINDS...SUSTAINED 20-FOOT WEST TO NORTHWEST WINDS OF 20 TO 30
  MPH WITH GUSTS TO BETWEEN 40 AND 50 MPH.

* RELATIVE HUMIDITY...MINIMUM RELATIVE HUMIDITY DROPPING TO NEAR
  OR BELOW 15 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL HAVE THE POTENTIAL TO
  EXPERIENCE RAPID GROWTH AND SPREAD RAPIDLY. OUTDOOR BURNING IS
  NOT RECOMMENDED.

* FOR A DETAILED VIEW OF THE HAZARD AREA...VISIT
  HTTP://WWW.WRH.NOAA.GOV/WRH/WHV/?WFO=TWC

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$

CERNIGLIA
VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON
547 
WWUS85 KTWC 180207
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
707 PM MST WED APR 17 2013

AZZ146-148-180315-
/O.CAN.KTWC.FW.W.0008.000000T0000Z-130418T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
707 PM MST WED APR 17 2013

...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS CANCELLED THE RED FLAG
WARNING. 

WIND SPEEDS ACROSS THE REGION HAVE DECREASED SIGNIFICANTLY DURING
THE PAST HOUR OR SO. IN ADDITION...RELATIVE HUMIDITY VALUES HAVE
BEEN SLOWLY INCREASING. AS A RESULT...RED FLAG CONDITIONS ARE NO
LONGER OCCURRING...AT LEAST NOT IN A WIDESPREAD FASHION. SO...THE
RED FLAG WARNING HAS BEEN CANCELLED.

$$

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Apr 16, 2:35 AM MST, 23 minutes earlier.

Area forecast discussion, Apr 16, 2:35 AM MST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
235 AM MST TUE APR 16 2013

.SYNOPSIS...DRY CONDITIONS WILL OCCUR INTO EARLY NEXT WEEK EXCEPT
FOR A FEW SHOWERS ACROSS THE WHITE MOUNTAINS WEDNESDAY. A DEEP LOW
PRESSURE SYSTEM OVER THE WESTERN STATES WILL BRING STRONG AND GUSTY
WINDS TODAY FOLLOWED BY MUCH COOLER TEMPERATURES WEDNESDAY. EXPECT
A WARMING TREND ALONG WITH LESS WIND BY THIS WEEKEND AS HIGH
PRESSURE PREVAILS NEAR THE WEST COAST.

&&

.DISCUSSION...A CLEAR SKY PREVAILED ACROSS THE STATE THIS MORNING.
SATELLITE IMAGERY THIS MORNING SHOWED AN UPPER TROF OVER THE
NORTHERN PARTS OF THE WESTERN CONUS. THIS TROF IS FORECAST TO DEEPEN
OVER THE WESTERN STATES TODAY INTO WEDNESDAY WITH TROF AXIS OVER THE
STATE WEDNESDAY AFTERNOON. THE DEEPENING TROF WILL TIGHTEN THE
PRESSURE GRADIENT A BIT MORE...RESULTING IN A BREEZY TO WINDY DAY
ACROSS THE AREA. ASSOCIATED COLD FRONT THIS AFTERNOON WILL EXTEND
FRONT HE FOUR CORNERS SW INTO YUMA COUNTY. STRONGEST WINDS TODAY
WILL BE EAST OF TUCSON WHERE A WIND ADVISORY HAS ALREADY BEEN
POSTED. FIRE WEATHER CONCERNS ARE ADDRESSED IN FIRE WEATHER SECTION
BELOW. HIGHS TODAY WILL BE COOLER THAN MONDAY BUT WILL STILL BE AT
OR SLIGHTLY ABOVE NORMAL.

COLD FRONT WILL PUSH THROUGH THE AREA TONIGHT INTO WEDNESDAY
MORNING. COLD AIR ADVECTION WILL CONTINUE THROUGHOUT THE DAY WHICH
WILL RESULT IN MARKEDLY COOLER TEMPERATURES ACROSS THE AREA. HAVE
WENT BELOW MOS GUIDANCE AND BLENDED TEMPERATURE GUIDANCE. LOCAL
850-700 MB THICKNESS STUDY SUGGESTS THAT TUCSON MIGHT NOT GET OUT OF
THE UPPER 60S. HAVE DECIDED TO LEAN TOWARD THESE NUMBERS SINCE THEY
HAVE PERFORMED RATHER NICELY THIS MONTH. SLIGHT CHANCE OF HIGH
ELEVATION RAIN/SNOW SHOWERS...MAINLY IN THE WHITES FOR WEDNESDAY
AFTERNOON INTO EARLY THURSDAY MORNING. GUSTY NW WINDS IN THE
AFTERNOON. CHECK FIRE WEATHER SECTION BELOW FOR ADDITIONAL
INFORMATION ON FIRE WEATHER CONCERNS.

UPPER LEVEL TROF AXIS EAST OF THE STATE ON THURSDAY WILL COOL DRY
NORTHWEST FLOW ALOFT OVER THE AREA. INHERITED HIGHS FOR THURSDAY
LOOK TO WARM THUS HAVE LOWERED THEM 2-5 DEGREES...ESPECIALLY FROM
TUCSON EAST.

WARMER FRIDAY WITH WARMING TREND CONTINUE THROUGH THE UPCOMING
WEEKEND INTO EARLY NEXT WEEK.

&&

.AVIATION...SKC CONDITIONS EXPECTED THRU WEDNESDAY MORNING OR
17/14Z. SLY/SWLY SURFACE WIND INCREASING DURING THE MORNING HOURS...
WITH SWLY SURFACE WIND AT 20-28 KTS AND GUSTS OF 35-45 KTS BETWEEN
16/18Z AND 17/03Z...STRONGEST WIND FROM KTUS EAST. DIMINISHING
SURFACE WIND AFT 17/03Z TONIGHT. STRONG AND GUSTY SURFACE WIND AGAIN
WEDNESDAY AFTERNOON...MAINLY IN COCHISE AND GRAHAM COUNTIES...OR
EAST OF KTUS. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...A STORM SYSTEM WILL BRING STRONG AND GUSTY WINDS TO
PORTIONS OF SOUTHEAST ARIZONA TODAY AND WEDNESDAY.

A RED FLAG WARNING IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST
THIS EVENING FOR ALL OF FIRE WEATHER ZONE 148...FAR NORTHEAST
PORTIONS OF FIRE WEATHER ZONE 147 (SOUTHEAST PINAL COUNTY)...AND
FIRE WEATHER ZONE 146 BELOW 5000 FEET. THE COMBINATION OF STRONG AND
GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER
RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS TODAY.

THE NATIONAL WEATHER SERVICE WILL ALSO ISSUE A RED FLAG WARNING FOR
WEDNESDAY FROM 12 NOON MST UNTIL 8 PM MST FOR EASTERN PORTIONS OF
FIRE WEATHER ZONE 148 (MAINLY GRAHAM AND COCHISE COUNTIES) AND FIRE
WEATHER ZONE 146 BELOW 5000 FEET. THE COMBINATION OF STRONG AND
GUSTY WINDS...VERY LOW RELATIVE HUMIDITIES...AND A HIGH FIRE DANGER
RATING WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY.

OTHERWISE...DRY CONDITIONS WILL PREVAIL INTO EARLY NEXT WEEK EXCEPT
FOR A SLIGHT CHANCE OF SHOWERS ACROSS THE WHITE MOUNTAINS WEDNESDAY.
EXPECT NORMAL DIURNAL WIND TRENDS TO RETURN BY THE UPCOMING WEEKEND
AS HIGH PRESSURE ALOFT BUILDS NEAR THE WEST COAST.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...

 RED FLAG WARNING FROM 11 AM TO 8 PM MST TODAY FOR FAR ERN
   AZZ147...AZZ148...AND BELOW 5000 FEET IN AZZ146.

 WIND ADVISORY FROM 11 AM TO 8 PM MST TODAY FOR AZZ507>513.

 RED FLAG WARNING FROM 12 NOON TO 8 PM MST WEDNESDAY EASTERN
  PORTIONS OF AZZ148 AND BELOW 5000 FEET IN AZZ146.

&&

VISIT US ON FACEBOOK...TWITTER...YOUTUBE...AND AT WEATHER.GOV/TUCSON

Nearby

Red Flag Warnings in Arizona, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.